• On sale!
  • Save €0.86
ACETAMOL SUPPOSITORIES FOR CHILDREN 250MG
search

ACETAMOL*BB 10SUPP 250MG

  • Abiogen Pharma S.p.A.
  • 023475080
Features:


Indicated for fever and cold states.


Indicated in case of joint and muscle pain.


Deductible over-the-counter drug.


Children from 2 to 8 years and weighing more than 12 kg.


















info_outline View product sheet
Final Price €4.14
Regular Price €5.00
Save €0.86
Quantity
check_circle Available
Shipped within 24 h
  Convenient and safe payments

Even with a credit card

  Shipping in 24h all over the world

Fast and safe international shipping worldwide

  Fast returns

14 days to reconsider

  Pharmaceutical experience

Always at your service. Experts in international shipping

Other products Others products at unbeatable price

Abiogen Pharma S.p.A.

Discover all products

ACETAMOL*BB 10SUPP 250MG

Therapeutic indications

Symptomatic treatment of fever and mild or moderate pain.

Dosage and method of use

Below three months, in case of jaundice, it is advisable to reduce the single oral dose. For children it is essential to respect the dosage defined according to their body weight and therefore choose the suitable formulation. In adults, the maximum dosage of paracetamol per day is 3000 mg orally and 4000 mg rectally. ACETAMOL 300 mg effervescent granules Children aged 8 to 12 years and weighing more than 25 kg Use the drug only after consulting your doctor and respecting his prescriptions regarding doses and duration of treatment. One 300 mg sachet every 4-6 hours (never less than 4 hours between one and the other). Do not exceed 6 sachets in 24 hours. Adolescents aged 12 to 18 and weighing more than 40 kg One 300 mg sachet every 4-6 hours (never less than 4 hours between one and the other). If necessary, the dose can be increased up to 600 mg by taking two sachets together. Do not exceed 3 g (10 sachets) in 24 hours. Adults A dose of 600-900 mg of paracetamol (corresponding to 2-3 sachets) repeatable, if necessary, every 4-6 hours. Do not exceed 3 g (10 sachets) in 24 hours.Duration of treatmentCommon causes of fever or pain usually resolve quickly. Consult your doctor if symptoms last more than three days. ACETAMOL adults 500 mg tablets Adolescents weighing between 41 and 50 kg (approximately between 12 and 15 years) :1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Adolescents weighing more than 50 kg (approximately over 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Adults . 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after no less than 4 hours.Duration of treatmentCommon causes of fever or pain usually resolve quickly. Consult your doctor if symptoms last more than three days. ACETAMOL early childhood 25 mg/mL syrup Use the drug only after consulting your doctor and respecting his prescriptions regarding doses and duration of treatment. The package contains a 5 mL dosing syringe for oral administration, graduated with 0.5 mL markings; one notch corresponds to 12.5 mg of paracetamol. Children up to 18 months and weighing more than 3 kg Normally, a dose of 25 mg can be administered for every 2 kg of weight, corresponding to 1 milliliter (mL) of syrup every 6 hours (never less than 4 hours between one dose and another). The table contains some examples of administrations (in mL of syrup) in relation to weight.

  Dose to be administered every 6 hours
weightIn kg inmillilitersof syrup NEVER exceed 4 doses in 24 hours
3 1.5
4 2
5 2.5
8 4
10 5
Children over 18 months and weighing more than 11 kg

Normally, a dose of 25 mg can be administered for every 2 kg of weight corresponding to 1 milliliter (mL) of syrup every 4 hours (never less than 4 hours between one dose and another). The table contains some examples of administrations (in mL of syrup) in relation to weight.

  Dose to be administered every 4 hours
weightIn kg inmillilitersof syrup NEVER exceed 6 doses in 24 hours
11 5.5
12 6
13 6.5
14 7
15 7.5
ACETAMOL early childhood 25 mg/mL syrup

it can be taken by children of any age by calculating the correct dose based on weight. However, the medicine is identified asEarly Childhoodsince, being packaged in 100 mL bottles, it may be insufficient for children weighing more than 15 kg as it cannot cover an adequate number of days of treatment.ACETAMOL early childhood 100 mg / mL oral drops, solutionUse the drug only after consulting your doctor and respecting his prescriptions regarding doses and duration of treatment. Children up to 18 months and weighing more than 3 kg A drop ofACETAMOL 100 mg/mL oral drops solutioncontains 2.8 mg of paracetamol. Normally, a dose of 4 drops per kg of weight can be administered every 6 hours (never less than 4 hours between one dose and another). The table contains some examples of administrations (in drops) in relation to weight.

  Dose to be administered every 6 hours
weightIn kg indropsof solution NEVER exceed 4 doses in 24 hours
3 12
4 16
5 20
6 24
8 32
10 40
Children over 18 months and weighing more than 11 kg

A drop ofACETAMOL 100 mg/mL oral drops solutioncontains 2.8 mg of paracetamol. Normally, a dose of 4 drops per kg of weight can be administered every 4 hours (never less than 4 hours between one dose and another). The table contains some examples of administrations (in drops) in relation to weight.

  Dose to be administered every 4 hours
weightIn kg indropsof solution NEVER exceed 6 doses in 24 hours
11 44
12 48
13 52
14 56
15 60
ACETAMOL early childhood 100 mg/mL oral drops solution

it can be taken by children of any age by calculating the correct dose based on weight. However, the medicine is identified asEarly Childhoodsince, being packaged in 30 mL bottles, it may be insufficient for children weighing more than 15 kg as it cannot cover an adequate number of days of treatment. ACETAMOL adults 1 g suppositories Adolescents weighing between 41 and 50 kg (approximately between 12 and 15 years): Use the drug only after consulting your doctor and respecting his prescriptions regarding doses and duration of treatment. 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 administrations per day Adolescents weighing more than 50 kg (approximately over 15 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day Adults 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day Duration of treatment Common causes of fever or pain usually resolve quickly. Consult your doctor if symptoms last more than three days. ACETAMOL 500 mg suppositories Children Children weighing between 21 and 25 kg (approximately between 6 and 10 years):1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing between 26 and 40 kg (approximately between 8 and 13 years old) : 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day. Adults One 500 mg suppository every 4-6 hours (never less than 4 hours between one and the other). Do not exceed 8 suppositories in 24 hours Duration of treatment Common causes of fever or pain usually resolve quickly. Consult your doctor if symptoms last more than three days. ACETAMOL children 250 mg suppositories Use the drug only after consulting your doctor and respecting his prescriptions regarding doses and duration of treatment. Children weighing between 11 and 12 kg (approximately between 18 and 24 months) 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing between 13 and 20 kg (approximately between 2 and 7 years):1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. ACETAMOL early childhood 125 mg suppositories Use the drug only after consulting your doctor and respecting his prescriptions regarding doses and duration of treatment. Children weighing between 6 and 7 kg (approximately between 3 and 6 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Children weighing between 7 and 10 kg (approximately between 6 and 18 months):1 suppository at a time, to be repeated if necessary after 4 - 6 hours, without exceeding 5 administrations per day. Children weighing between 11 and 12 kg (approximately between 18 and 24 months):1 suppository at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day Special populations Patients with hepatic impairmentIn patients with impaired hepatic function or Gilbert's syndrome the dose should be reduced or the dosing interval prolonged (see section 4.4).Patients with renal failureIn case of severe renal insufficiency (creatinine clearance less than 10ml/min) the time interval between administrations must be at least 8 hours.Chronic alcoholismChronic alcohol consumption can reduce the toxicity threshold of paracetamol. In these patients, at least 8 hours must elapse between two doses. The total dose of 2 g of paracetamol per day must not be exceeded.

Contraindications

Hypersensitivity to the active ingredient or to any of the excipients listed in paragraph 6.1 or other closely related substances from a chemical point of view; in particular towards other analgesics and antipyretics.

Side effects

Adverse events are listed below, divided by system-organ class and frequency. Frequencies are defined as: very common (≥1/10); common (≥1/100,Pathologies of the skin and subcutaneous tissueVery rare: Severe skin reactions, including cases of erythema multiforme, Stevens-Johnson syndrome and epidermal necrolysis (see section 4.4). Immune system disorders Not known: hypersensitivity reactions such as angioedema, laryngeal edema, anaphylactic shock, bronchospasm Pathologies of the blood and lymphatic system Not known: Thrombocytopenia, anemia, agranulocytosis. Very rare: leukopenia. Gastrointestinal disorders Not known: Haemorrhage, abdominal pain, diarrhoea, nausea, vomiting. Hepatobiliary disorders Not known: changes in liver function, hepatitis. Renal and urinary disorders Not known: acute renal failure, interstitial nephritis, haematuria, anuria. General disorders and administration site conditions Not known: dizziness. Reporting of suspected adverse reactions Reporting suspected adverse reactions that occur after authorization of the medicinal product is important, as it allows continuous monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse.

Special warnings

In case of allergic reactions, administration of the medicine must be suspended (see section 4.8). High or prolonged doses of the product can cause high-risk liver disease and alterations, even serious ones, of the kidney and blood. The medicine must not be taken together with other analgesics, antipyretics or non-steroidal anti-inflammatory drugs (see section 4.5). The habitual intake of analgesics, in particular a combination of different analgesic substances, can cause permanent kidney damage with the risk of renal failure (analgesic nephropathy). Caution is advised if paracetamol is administered concomitantly with flucloxacillin due to the increased risk of high anion gap metabolic acidosis (HAGMA), particularly in patients with severe renal impairment, sepsis, malnutrition and other sources of glutathione deficiency (e.g. e.g. chronic alcoholism), as well as in those who use the maximum daily doses of paracetamol. Close monitoring, including measurement of urinary 5-oxoproline, is recommended. During treatment with paracetamol, before prescribing any other medicine, check that it does not contain the same active ingredient, since if paracetamol is taken in high doses (see section 4.9) serious adverse reactions may occur. Invite the patient to contact the doctor before combining any other medicinal product (see section 4.5). Caution is also indicated in case of administration in conditions of dehydration, chronic malnutrition and in underweight adults, as the risk of liver damage is increased. In case of incorrect and prolonged use of analgesics at high doses, the onset or worsening of headache may be observed. Headache caused by excessive use of analgesics (MOH - medication-overuse headache) should not be treated by increasing the dose of the medicine. In these cases, the use of analgesics should be discontinued. Suddenly stopping taking analgesics after a prolonged period of incorrect use at high doses may cause headache, muscle pain, fatigue, nervousness and autonomic symptoms. These withdrawal symptoms resolve within a few days; further intake of analgesics should be avoided. Special populations Patients with renal or hepatic insufficiencyParacetamol should be administered with caution to patients with severe renal impairment (creatinine clearance). Patients with glucose-6-phosphate dehydrogenase deficiency Paracetamol should be administered with caution to patients with glucose-6-phosphate dehydrogenase deficiency.Patients with hemolytic anemiaParacetamol should be administered with caution to patients with hemolytic anemia.Patients with asthmaThe use of paracetamol in asthmatic patients may lead to a worsening of asthma symptoms. In this case, administration should be discontinued. Paracetamol should be administered with caution to patients with a history of bronchospasm following the intake of aspirin or NSAIDs (see section 4.8).Patients with chronic alcohol abuse.Concomitant use of alcohol increases the risk of liver damage (see section 4.5). The risks of overdose are higher in patients with non-cirrhotic alcoholic liver disease. In patients with alcohol abuse the dose should be reduced (see section 4.2). During therapy with oral anticoagulants it is advisable to reduce the doses (see section 4.5).Warnings relating to excipients Oral drops, solution : containssorbitol: Patients with hereditary fructose intolerance should not be given this medicine. This medicinal product contains less than 1 mmol (23 mg) ofsodiumper dose (up to 60 drops), i.e. essentially sodium-free. Effervescent granules:containssucrose; Patients suffering from rare hereditary problems of fructose intolerance, glucose-galactose malabsorption, or sucrase isomaltase insufficiency should not take this medicine. This medicine contains 356 mg ofsodiumper sachet equivalent to 17.8% of the maximum daily intake recommended by WHO which corresponds to 2 g of sodium for an adult. To be taken into consideration in people with reduced kidney function or who follow a low sodium diet. Syrup:containspara-hydroxybenzoateswhich can cause allergic reactions (even delayed). Containssucrose: Patients suffering from rare hereditary problems of fructose intolerance, glucose-galactose malabsorption, or sucrase isomaltase insufficiency should not take this medicine. This medicinal product contains less than 1 mmol (23 mg) ofsodiumper dose (up to 7.5 ml), i.e. essentially sodium-free.

Pregnancy and breastfeeding

PregnancyA large amount of data on pregnant women indicates neither malformation nor fetal/neonatal toxicity. Epidemiological studies on neurodevelopment in children exposed to paracetamol in utero show inconclusive results. If clinically necessary, paracetamol can be used during pregnancy, however it should be used at the lowest effective dose for the shortest possible time and with the lowest possible frequency.Feeding timeParacetamol is excreted in small quantities in breast milk. No effect has been demonstrated in breastfed infants. Paracetamol can be used for a short time during breastfeeding, as long as the recommended dosages are not exceeded.FertilityData relating to the use of paracetamol are insufficient to establish whether paracetamol has direct or indirect effects on fertility in humans. Use paracetamol only in cases of actual need and under the direct supervision of a doctor.

Expiration and conservation

ACETAMOL early childhood 25 mg/mL syrup:store at a temperature below 25°C. For all other presentations the medicine does not require any particular storage conditions.

Interactions with other drugs

Use with extreme caution and under strict supervision during chronic treatment with medicinal products that can cause the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example, rifampicin, cimetidine, antiepileptics such as glutetimide, phenobarbital, carbamazepine) . The administration of zidovudine may increase the hepatic toxicity of paracetamol. Concomitant administration of alcohol and paracetamol may increase the metabolism and hepatotoxicity of paracetamol (see section 4.4). Medicines that slow gastric emptying (for example anticholinergics) can cause antral stasis, delaying the absorption of paracetamol and therefore the onset of the analgesic effect. Cholestyramine reduces the absorption of paracetamol and should therefore not be administered before one hour has passed after administration of paracetamol. The simultaneous intake of paracetamol and chloramphenicol can induce an increase in the half-life of chloramphenicol, with the risk of increasing its toxicity. The concomitant use of paracetamol with oral anticoagulants can induce changes in INR values. In these cases, more frequent monitoring of INR values should be conducted during concomitant use and after its discontinuation. During therapy with oral anticoagulants it is advisable to reduce the doses. Probenecid decreases renal clearance and increases the half-life of paracetamol. In patients receiving concomitant treatment with probenecid the dose of paracetamol must be reduced. Caution should be exercised when paracetamol is used concomitantly with flucloxacillin as concomitant use has been associated with high anion gap metabolic acidosis, especially in patients with risk factors (see section 4.4).Interaction with laboratory testsThe administration of paracetamol can interfere with the determination of uric acid (using the phospho-tungstic acid method) and with that of blood sugar (using the glucose-oxidase-peroxidase method).

Overdose

Symptoms: Paracetamol in massive doses can cause hepatotoxicity, therefore in cases of suspected accidental intake of high doses of the medicine it is advisable to hospitalize the patient. In case of overdose, paracetamol can cause hepatic cytolysis which can progress to complete and irreversible necrosis. Symptoms of overdose generally appear within 24 hours and are: vomiting, anorexia, nausea and epigastric pain; clinical and laboratory data attesting to hepatotoxicity are evident within 48-72 hours of ingestion. In adults, liver toxicity is rarely reported with acute overdose of less than 10 g. It is fatal when this is 15 g and above. Children appear to be less sensitive than adults to the hepatotoxic effect of paracetamol. The determination of plasma concentrations of paracetamol reveals the degree of intoxication; with concentrations of 300 mcg/ml after 4 hours serious liver damage can develop; with plasma concentrations of 120 mcg/ml within 4 hours and 50 mcg/ml at 12 hours only mild liver damage may develop. Once the acute phase of toxicity has passed, no structural or functional abnormalities of the liver remain. Treatment: The recommended treatment, in addition to common practices (gastric lavage or induced emesis), consists in the administration of acetylcysteine or methionine antidotes, at least within 10 hours of intake for best results. Acetylcysteine is administered by intravenous infusion in an initial dose of 150 mg/kg of body weight, over 15 minutes followed by 50 mg/kg for 4 hours and 100 mg/kg during the first 16 hours. Alternatively, methionine 2.5 g can be administered orally every 4 hours for a total of 4 doses.

Active principles

ACETAMOL 300 mg effervescent granules One sachet contains:Active principle: paracetamol 300 mg Excipients with known effects:sodium 356 mg sucrose 300 mg ACETAMOL adults 500 mg tablets One tablet contains: Active principle: paracetamol 500 mg ACETAMOL early childhood 25 mg/mL syrup 1 ml of syrup contains:Active principle:paracetamol 25 mgExcipients with known effects:sucrose 300 mg methyl parahydroxybenzoate 0.90 mg propyl parahydroxybenzoate 0.10 mg sodium 2.85 mg 100 ml of syrup contains: Active principle: paracetamol 2.5 g Excipients with known effects:sucrose 30 g methyl parahydroxybenzoate 90 mg propyl parahydroxybenzoate 10 mg sodium 285 mg ACETAMOL early childhood 100 mg/mL oral drops, solution 30 ml of oral drops contain:Active principle: paracetamol 3 g Excipients with known effects:sorbitol (E420) 1.5 g sodium 0.30 mg One drop contains: Active principle: paracetamol 2.8 mg Excipients with known effects:sorbitol (E420) 1.4 mg sodium 0.04 mg ACETAMOL adults 1 g suppositories One suppository contains: Active principle: paracetamol 1 g ACETAMOL 500 mg suppositories One suppository contains:Active principle: paracetamol 500 mg ACETAMOL children 250 mg suppositories One suppository contains: Active principle: paracetamol 250 mg ACETAMOL early childhood 125 mg suppositories One suppository contains: Active principle: paracetamol 125 mgFor the full list of excipients, see section 6.1.

Excipients

ACETAMOL 300 mg effervescent granules: Citric acid, sodium bicarbonate, sucrose ACETAMOL adults 500 mg tablets: Potato starch, polyvinylpyrrolidone, magnesium stearate. ACETAMOL early childhood 25 mg/mL syrup: Macrogol 6000, glycerol, methyl parahydroxybenzoate, propyl parahydroxybenzoate, sucrose, dibasic sodium phosphate dihydrate, monobasic sodium phosphate dihydrate, strawberry cream flavour, purified water. ACETAMOL early childhood 100 mg/mL oral drops, solution: Macrogol 300, glycerol (E422), diethylene glycol monoethyl ether, sorbitol (E420), sodium saccharin, propyl gallate, orange flavouring, lemon flavouring, purified water. ACETAMOL suppositories: Semi-synthetic glycerides, soy lecithin.

023475080

Data sheet

Packaging
children 250 mg 10 suppositories
Product Type
HUMAN DRUG
ATC code
N02BE01
ATC description
Paracetamol
Therapeutic Group
Antipyretics, NSAID analgesics
Antipyretics - NSAID analgesics
Active principle
paracetamol (DC.IT) (FU)
Class
C.
Pharmaceutical form
suppository
Type of Administration
rectal
Container
alveolus
Quantity
10 suppository
Quantity of the Active Ingredient
250MG
Recipe required
SOP - non-prescription medicine
chat Comments (0)